# SDR MWEA97089

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9915527567
- Condition: Cracked
- Location: Fs 503 Lt Outb
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FLOORBEAM AT STA 503 CRACKED ON LT OUTBD FASTENER APPROX 2.5 INCH FROM LEFT END.  MAINT INSTALLED DOUBLER REPAIR IAW SRM 53-08 FIG 47.
